Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Regular states and countable additivity on quantum logics

Authors: Anatolij Dvurečenskij, Tibor Neubrunn and Sylvia Pulmannová
Journal: Proc. Amer. Math. Soc. 114 (1992), 931-938
MSC: Primary 46C99; Secondary 28A60, 46N50, 81P10
MathSciNet review: 1045591
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a counterexample of the result of Béaver and Cook concerning a generalization of the Alexandroff theorem for regular, finitely-additive states on quantum logics using states on the system of all splitting subspaces of an incomplete inner-product space. Moreover, we introduce another type of state regularity which entails countable additivity of states on logics.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46C99, 28A60, 46N50, 81P10

Retrieve articles in all journals with MSC: 46C99, 28A60, 46N50, 81P10

Additional Information

PII: S 0002-9939(1992)1045591-0
Keywords: Quantum logic, state, regular state, countable additivity, inner product space, splitting subspace
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia